# SDR JJBA20250120017

- Difficulty date: January 16, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 46,098 hours, 29,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200 Ext
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FWD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT EXTEIOR FWD EMERGENCY LIGHT. OPS CHECK SAT
